Volume 12, Number 1
Previous Issue Next Issue

De-Ren Wang & Zhi-Jian Huang

J. Comp. Math., 12 (1994), pp. 1-20.

Preview Full PDF 861 4215 Abstract

Yun-Min Zhu & Gang Yin

J. Comp. Math., 12 (1994), pp. 21-30.

Preview Full PDF 774 4009 Abstract

Guo-Qiang Han

J. Comp. Math., 12 (1994), pp. 31-35.

Preview Full PDF 722 3880 Abstract

Guo-Ying Wang

J. Comp. Math., 12 (1994), pp. 36-45.

Preview Full PDF 762 4014 Abstract

Xiao-Liang Cheng

J. Comp. Math., 12 (1994), pp. 46-54.

Preview Full PDF 735 3981 Abstract

Jiaoxun Kuang & Lianhua Lu

J. Comp. Math., 12 (1994), pp. 55-60.

Preview Full PDF 748 3972 Abstract

Xi-Jun Yu

J. Comp. Math., 12 (1994), pp. 61-70.

Preview Full PDF 748 3967 Abstract

Sheng Zhang

J. Comp. Math., 12 (1994), pp. 71-77.

Preview Full PDF 749 4004 Abstract

Xi-Yan Hu, Lei Zhang & Wei-Zhang Du

J. Comp. Math., 12 (1994), pp. 78-87.

Preview Full PDF 729 3977 Abstract

Zheng-Zhong Zhou

J. Comp. Math., 12 (1994), pp. 88-97.

Preview Full PDF 751 3963 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard